Thumbnail
Access Restriction
Authorized

Author Amrutiya, Sanjay
Source IIT Gandhinagar
Content type Text
Publisher Springer International Publishing
Language English
Subject Keyword Moduli of Parabolic Bundles ♦ Explicit Scheme-theoretic Projective Embedding ♦ Smooth Projective Curve
Abstract In this article, we prove that the Faltings theta functions on moduli of parabolic bundles over a smooth projective curve can be used to give an explicit scheme-theoretic projective embedding.
ISSN 0003889X
Learning Resource Type Article
Publisher Date 2016-03-01
Journal Archiv der Mathematik
Volume Number 106
Issue Number 3
Starting Page 229
Ending Page 235


Open content in new tab

   Open content in new tab